# SDR ASAA2018101526458

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 30,633 hours, 8,925 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LT ON PRESS PANEL ILLUMINATED AT FL 320 REFERENCED QRH 2.2 "AUTO FAIL " CABIN PRESSURE NORMAL IN ALT MODE. GROUNDED - YES. CYCLED POWER. PERFORMED FIM 21-31 TASK 801. NO FAULTS FOUND. BITE BOTH CONTROLLERS GOOD.
